Results 1 to 4 of 4
Like Tree2Likes
  • 2 Post By tarmyg

Thread: Anavar Reaction question

  1. #1
    jkur is offline New Member
    Join Date
    Jul 2020
    Posts
    1

    Anavar Reaction question

    Hey guys, just had a question for anyone who has used Anavar , either in a stack or solo. I began taking it yesterday and I started with the recommended dose of 10mg from my bud. He gets it raw and direct so its powder form. It hits hard and fast but my skin is crazy itchy, and this morning when I took my dose, I can't tell if I got bit by something or if I all of a sudden developed a welt that itched like crazy for a short period of time on my side. I would say at least quarter dollar size. I don't want to jump straight to an allergic reaction but I figured I would come and ask here if anyone experienced something similar?

    Little about me,

    5'4
    145lbs
    probably around 15% bf
    32 years old
    I have been lifting since I was 11 but over the last 4 years have fell off and only been periodically on and off for various reasons. I am ready to get back in now that my life isn't such a mess and this was the second time I have tried AAS. My first time I was 24 and it was a DBol /Decca stack for only 10 weeks. I don't remember the dosing, but I did one injection a week and one pill a day of DBol. Saw great gains and hard muscles but initially had rashes and bloating but that subsided a few weeks in. Can I expect the same thing with Anavar or are these symptoms a red flag? I will say aside from the itchy skin and mild skin/throat irritation, I feel great. Much calmer and my workouts the past two days have been great. Thanks in advance.

  2. #2
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,396
    I don't know if you're feeling anything from the Anavar in just two days, but what do I know. I'm running Anavar for the first time now. I started on 50 mg/day. I honestly didn't feel a huge difference, except getting more cramps. I dropped the dose to 25 mg/day over a week ago, and I'm feeling a little better. No irritation or rashes as you mention.

    It does sound to me like some type of allergic reaction. You can run it for another week if it doesn't get worse and see if it goes away on its own, or you can drop it now and see if it clears up.

  3. #3
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    Is it a localized spot or are you itching all over?
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  4. #4
    tarmyg's Avatar
    tarmyg is online now Knowledgeable Member
    Join Date
    May 2012
    Location
    Sweden
    Posts
    6,092
    Blog Entries
    162
    Quote Originally Posted by austinite View Post
    Is it a localized spot or are you itching all over?
    austinite sighting
    bruh3610 and austinite like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •